# SDR USAA050118

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - DOOR SILL, 1 INCH X 1 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-107-01, FWD SVC DOOR SILL (AFT) AT NUT PLATE.  REPAIRED IAW SRM.  (K)
